# SDR SWAA2024091328685

- Difficulty date: August 21, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42531
- Aircraft time: 34,069 hours, 16,363 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Delaminated
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING #3 CANOE HAS MULTIPLE AREAS OF LARGE DELAMINATIONS ON O/B SIDE<[01] REMOVED #3 TRAILING EDGE SUPPORT FAIRING 'CANOE' FROM AIRCRAFT INVENTORY AND REPLACED WITH NEW SERVICEABLE #3 TRAILING EDGE SUPPORT FAIRING. TRAILING EDGE SUPPORT FAIRING TO BE INSTALLED AND ADJUSTED ON NRC# TTG8Q00VDBK6 IAW AMM 27-51-18.;[02] ALCOHOLIC BEVERAGES LIMIT;[03] INSPECTED WORK PERFORMED
